Doctor insights on:
Yes, but: Ultracet contains tylenol (acetaminophen) and tramadol. The latter has prompted seizures in some susceptible patients, but this appears often dose dependent. If you are perfectly controlled on keppra, you may not be at high risk, but likely safer to try an opioid for pain relief, and drugs such as vicodin, butrans, Nucynta would be less risky. ...Read more
Everytime I take Ultracet, (tramdol and acetaminophen) I wake up several times during the night biting my tongue. What could cause this?
Dry mouth: One primary consideration is that Tramadol, one of the medications in Ultracet, (tramdol and acetaminophen) causes dry mouth as a side effect. Biting your tongue may be a unconscious response trying to produce more saliva. Other is that it can make you "jittery" and lead to teeth grinding which could then cause a tongue biting issue too. Hope this helps. ...Read more
Yes: Ultracet (tramdol and acetaminophen) is a pain medicine containing tramadol and acetaminophen, Ciprofloxacin is an anti-biotic. The two can be taken together without a problem. The ultracet (tramdol and acetaminophen) should be used only for symptom treatment as needed. The Ciprofloxacin should be taken for the entire course to completely eradicate the infection. ...Read more
Sure: Ultracet (tramdol and acetaminophen) is a combo of tramadol and acetaminophen. It can be helpful for pain, but is not a great anti-inflammatory so you may choose to pair it up with an NSAID for better effect. The one thing you need to worry about ultracet (tramdol and acetaminophen) is that it can cause seizures and has been linked with serotonin syndrome with usage of other anti-depressant medications. Consider speaking about this your doctor. ...Read moreSee 1 more doctor answer
Yes, but...: Flexeril and ultracet (tramdol and acetaminophen) may be taken together, but this is not a good option. This combination may lead to significant CNS depression and sedation. They may lead to the impairment of balance and coordination as well as fine motor movements of the hand and dizziness, causing problems with things like driving a car or using a machine. The combo can also increase the risk of seizures. ...Read more
Long time: If you're trying to fool a test, forget it. Some these days can pick up narcotics from months ago. For driving purposes, it depends on how big a dose, how big a person, how strong a liver. ...Read more
I am prescribed Ultracet (tramdol and acetaminophen) for my chronic pain. I take 3 tablets per day. Since, this medication is not a narcotic, will it cause me constipation?
Possibly : Ultracet (tramdol and acetaminophen) is a combination of a narcotic and acetaminophen (Tylenol). It may or may not cause you to develop constipation and if you do you will deal with it. Every time a doc prescribes a course of therapy there a risk/benefit or on the one hand but on the other hand argument. You as the patient have to decide if the pain relief out ways the constipation if you develop it. ...Read more
I am prescribed Ultracet (tramdol and acetaminophen) for my chronic pain. I take 3 tablets per day. Since this is not a narcotic, will this medication/dosage cause constipation?
Ultracet (tramdol and acetaminophen): While Ultracet (tramdol and acetaminophen) is technically NOT a narcotic, it is what they call an "opiate analog." This means it works similarly to opiates (or narcotics) in treating pain, but doesn't have a lot of the undesirable effects, like dependence, loss of judgment, etc. However, it CAN cause constipation. Now, only 3 per day is low, and if you take a laxative or stool softener while using it, you should be fine. ...Read moreSee 1 more doctor answer
What is the normal dosage of ultracet (tramdol and acetaminophen) to take following a tooth extraction that includes stitches and a bone graft?
I'm having a lower back molar extracted w/premeds of ultracet, (tramdol and acetaminophen) 10mg valium, novacaine, & nitrous oxide. Can i also take my prescription 15mg oxezapam?
Ask your doctor: Unless you are being sedated, which is an involved process from thorough medical history, and a sedation consultation, the medications you listed aren't normal for typical extractions. I'd ask your doctor what is appropriate. Make sure anyone that sedates you is trained and have the appropriate equipment for monitoring as well as emergency meds and equipment. ...Read moreSee 1 more doctor answer